# SDR JIKA2025042501

- Difficulty date: April 22, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N219KA
- Make and model: Saab 340B
- Aircraft serial: 340B192
- Aircraft time: 47,930 hours, 56,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 4YR HEAVY SCHEDULED INSPECTION AT WORLDWIDE AIRCRAFT SERVICES CORROSION BEYOND ALLOWABLE LIMITS WAS DISCOVERED ALONG THE UPPER RH FUSELAGE LAP SEAM BETWEEN FS 450 - FS 570. REPAIRS TO THE DAMAGED AREA WILL BE MADE IN REFERENCE TO SAAB STATEMENT TO OPERATOR DATED 2025-04-22, DOCUMENT ID: 340SDS09872. FOR A DETAILED DESCRIPTION OF THE WORK PERFORMED REFERENCE TO WORLDWIDE AIRCRAFT SERVICES WORK ORDER: 15761.
